gastroenterologist-icon
Constipation after COVID vaccine
Sir, I had Covishield vaccine 10days back. After two days, I had large loose motion for two days. After that I am suffering from lots of constipation. I did not have bowel movement for last three days. There is lots of gas passing. What should I do?
420 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Dring lots of oral fluids n include more of green leafy vegetables n fruits in diet.. do moderate exercise daily.. also don't forget to sleep well..
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.